Advanced search
Start date
Betweenand

Invariant generalized complex structures on homogeneous spaces

Grant number: 16/07029-2
Support type:Scholarships in Brazil - Doctorate
Effective date (Start): July 01, 2016
Effective date (End): February 29, 2020
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Luiz Antonio Barrera San Martin
Grantee:Carlos Augusto Bassani Varea
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated research grant:12/18780-0 - Geometry of control systems, dynamical and stochastics systems, AP.TEM

Abstract

The purpose of this research project is to study invariant generalized complex structures (Dirac structures) on homogeneous spaces. The emphasis will be put on flag manifolds of semi-simple Lie groups. As a starting point the pseudo structures will be studied without asking questions of integrability. In a second step the integrabillity given by the Courant bracket will be considered. It is to be expected that the results obtained on the flag manifolds open the way to study other homogeneous spaces.

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
VAREA, CARLOS A. B. Invariant generalized complex structures on partial flag manifolds. INDAGATIONES MATHEMATICAE-NEW SERIES, v. 31, n. 4, p. 536-555, JUL 2020. Web of Science Citations: 0.
VAREA, CARLOS A. B.; SAN MARTIN, LUIZ A. B. Invariant generalized complex structures on flag manifolds. JOURNAL OF GEOMETRY AND PHYSICS, v. 150, APR 2020. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.